Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

On a New Species of Imaginary Quantities, Connected with the Theory of Quaternions

W. R. Hamilton
Proceedings of the Royal Irish Academy (1836-1869)
Vol. 2 (1840 - 1844), pp. 424-434
Published by: Royal Irish Academy
Stable URL: http://www.jstor.org/stable/20520177
Page Count: 11
Subjects: History Biological Sciences Environmental Science General Science Mathematics Botany & Plant Sciences Irish Studies Archaeology Language & Literature
Find more content in these subjects: History Biological Sciences Environmental Science General Science Mathematics Botany & Plant Sciences Irish Studies Archaeology Language & Literature
  • Download PDF
  • Add to My Lists
  • Cite this Item
We're having trouble loading this content. Download PDF instead.